# SDR RAIA00411012

- Difficulty date: November 11, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N562HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41078
- Aircraft time: 20,270 hours, 20,092 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Beta Switch
- Condition: Failed
- Location: Lt Beta System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT- LEFT BETA LIGHT ILLUMINATED IN FLIGHT.  MAINTENANCE CLEANED AND SWAPPED BETA SWITCHES.
